# SDR 2024FA0000726

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: General aviation
- Aircraft: N715JF
- Make and model: Cndair CL6002B19
- Aircraft serial: 8095
- Aircraft time: 1,915 hours, 1,294 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 601R9310511
- Part serial: 2804
- Condition: Failed
- Location: Zone 600
- Part time: 1,915 hours, 1,294 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

"FLAP FAIL" MESSAGE AT CRUISE. FLAPS WERE STUCK AT 0 FOR LANDING.  AIRCRAFT MODEL IS CL-600-2B19 IT WAS NOT LISTED ABOVE UNDER BOMBARDIER
